MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0026-30
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
((b)(4)) the product was returned for evaluation.It was confirmed that the product itself measured 15 cm instead of 30 cm as labeled.((b)(4)) the review of the device history records and the investigation performed indicated that the issue is related to human errors occuring during manufacturing steps.The capa system has been initiated in order to take appropriate corrective actions.
 
Event or Problem Description
It was reported that the graft has a length of about 10 cm whereas the label indicates a 30 cm length.The product was in the distributor warehouse and was not sold to any hospital.Please note that the event was reported to the designated complaint unit on april 27, 2017.The involved product was received for evaluation on may 30, 2017.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6601169
Report Number1640201-2017-00016
Device Sequence Number802090
Product Code DSY
UDI-Device Identifier00384401000228
UDI-Public00384401000228
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2021
Device Model NumberIGW0026-30
Device Catalogue NumberIGW0026-30
Device Lot Number16D21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1